Translator Disclaimer
December 2015 The Countable Chain Condition for C*-Algebras
Shuhei MASUMOTO
Tokyo J. Math. 38(2): 513-522 (December 2015). DOI: 10.3836/tjm/1452806054

Abstract

In this paper, we introduce the countable chain condition for C*-algebras and study its fundamental properties. We show independence from $\mathsf{ZFC}$ of the statement that this condition is preserved under the tensor products of C*-algebras.

Citation

Download Citation

Shuhei MASUMOTO. "The Countable Chain Condition for C*-Algebras." Tokyo J. Math. 38 (2) 513 - 522, December 2015. https://doi.org/10.3836/tjm/1452806054

Information

Published: December 2015
First available in Project Euclid: 14 January 2016

zbMATH: 1373.46049
MathSciNet: MR3448871
Digital Object Identifier: 10.3836/tjm/1452806054

Subjects:
Primary: 47L30
Secondary: 03E35, 54A35

Rights: Copyright © 2015 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.38 • No. 2 • December 2015
Back to Top